# SDR N6WA20140401001

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 12,903 hours, 9,140 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT OPEN CAUTION MESSAGE.  PERFORMED PSEU BIT & OPS CHECKED GOOD.  PERFORMED OPS CHECK OF RT OVERWING ESCAPE HATCH IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
